# SDR SWAA2021071544746

- Difficulty date: January 27, 2021
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N767SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29807
- Aircraft time: 71,402 hours, 42,162 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Balance Weight
- Condition: Corroded
- Location: Tail
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER BALANCE WEIGHT HAS EVIDENCE OF CORROSION. / REMOVED AND REPLACED PER CMM 55-40-09.
